Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Excessive pimples on face, unwanted facial hair, irregular periods. How can I overcome this?

Hai this is suji, from Bangalore, i have lot of pimples in my face, i put so many creams and now am using one herbal face pack my pimples are gone but my face is full of redness.,And also i think am having the Hirsutism problem because am having irregular periods and unwanted Hair . please reply which specialist i want to go and consult. am really depressed of this. please reply for this. Am waiting for your reply
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Suji..
Ur problem is probably due to polycystic ovaries. U need to consult a dermatologist for pimples and hirsutism who will also evaluate ur hormonal status.If required a gynaecologists opinion can also be taken. u have not mentioned ur weight. overweight has to be taken care. No need for u to get depressed suji. ur problem can be treated easily.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor